# SDR ASAA2014020906809

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 12,085 hours, 3,512 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL.  EXTINGUISHES ON RESET.  ACFT GROUNDED.  PERFORMED PAC/ZONE TEMP CONT BITE IAW MM 21-61-00, PREVIOUS FLT SHOWED RT PACK, COCKPIT TRIM VALVE FAULT.  VERIFY SHOWED PASS.  NO HISTORY 90 DAYS.
